Alert archive / Minnesota / Fire Weather Watches in 2015

Fire Weather Watch 4, NWS Twin Cities, MN

March 31, 20159 counties in Minnesota

NWS Twin Cities, MN issued this fire weather watch at Mar 31, 2015, 7:14 PM CDT for 9 counties in Minnesota. It took effect at Apr 1, 2015, 10:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 31, 2015, 7:14 PM CDT (00:14 UTC)
In effect from
Apr 1, 2015, 10:00 AM CDT
Expired
Apr 1, 2015, 3:38 AM CDT
In force
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Le Sueur County, MN, Martin County, MN, Rice County, MN, Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 92 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2453 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WWUS83 KMPX 010014
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
714 PM CDT TUE MAR 31 2015

...FIRE WEATHER WATCH FOR SOUTH CENTRAL AND SOUTHEAST
MINNESOTA ON WEDNESDAY...

.STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WILL DEVELOP WEDNESDAY
MORNING ACROSS THE WATCH AREA AND PERSIST THROUGH THE AFTERNOON.
WHILE THIS IS OCCURRING...HUMIDITY LEVELS WILL DROP INTO THE 30 TO
35 PERCENT RANGE. THE STRONG WINDS AND LOW HUMIDITIES WILL COMBINE
TO CREATE THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS. THE
FIRE WEATHER WATCH IS FOR AREAS EAST AND SOUTH OF A LINE FROM
FAIRMONT TO NEW PRAGUE TO RED WING.

MNZ076>078-083>085-091>093-010815-
/O.NEW.KMPX.FW.A.0004.150401T1500Z-150402T0000Z/
LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-
714 PM CDT TUE MAR 31 2015

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTH
CENTRAL AND SOUTHEAST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

* AFFECTED AREA...SOUTH CENTRAL AND SOUTHEAST
  MINNESOTA...INCLUDING AREAS EAST AND SOUTH OF A LINE FROM
  FAIRMONT TO NEW PRAGUE TO RED WING. 

* WIND...SUSTAINED SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...REACHING 30 TO 35 PERCENT BY EARLY AFTERNOON.

* THUNDERSTORMS...A FEW STORMS ARE EXPECTED WEDNESDAY EVENING AS
  A COLD FRONT MOVES THROUGH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

RAH
1 follow-up statement
958 
WWUS83 KMPX 010838
RFWMPX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 AM CDT WED APR 1 2015

...RED FLAG WARNING FOR SOUTH CENTRAL AND SOUTHEAST MINNESOTA
TODAY... 
...FIRE WEATHER WATCH FOR SOUTHWEST AND CENTRAL MINNESOTA
THURSDAY...

.STRONG SOUTHERLY WINDS FROM 25 TO 35 MPH WILL DEVELOP THIS MORNING
ACROSS THE WARNING AREA AND PERSIST THROUGH THE AFTERNOON. WHILE
THIS IS OCCURRING...HUMIDITY LEVELS WILL DROP TO AROUND 25 PERCENT.
THE STRONG WINDS AND LOW HUMIDITIES WILL COMBINE TO CREATE THE
THREAT FOR CRITICAL FIRE WEATHER CONDITIONS. THE RED FLAG WARNING IS
FOR AREAS EAST AND SOUTH OF A LINE FROM FAIRMONT TO NEW PRAGUE TO
RED WING.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY FROM SOUTHWEST
TO NORTHEAST MINNESOTA. STRONG WEST WINDS FROM 25 TO 35 MPH WILL
DEVELOP DURING THE MORNING AND PERSIST THROUGH LATE AFTERNOON. IN
ADDITION...HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT RANGE BY
AFTERNOON SETTING UP ANOTHER DAY WITH CRITICAL FIRE WEATHER
CONDITIONS. THE WATCH IS NOT CURRENTLY IN EFFECT FOR SOUTH CENTRAL
AND SOUTHEAST MINNESOTA DUE TO EXPECTED THUNDERSTORM DEVELOPMENT
THIS EVENING WHICH WILL LEAVE WETTER FUELS.

MNZ076>078-083>085-091>093-011645-
/O.UPG.KMPX.FW.A.0004.150401T1500Z-150402T0000Z/
/O.NEW.KMPX.FW.W.0004.150401T1500Z-150402T0000Z/
LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-
338 AM CDT WED APR 1 2015

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 076... 077...078...083...084...085...091...092 AND 093...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 076...077...078...083... 
  084...085...091...092 AND 093. 

* WIND...SUSTAINED SOUTH 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...FALLING TO AROUND 25 PERCENT BY EARLY AFTERNOON.

* THUNDERSTORMS...A FEW STORMS ARE EXPECTED WEDNESDAY EVENING 
  AS A COLD FRONT MOVES THROUGH. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MNZ043>045-048>062-064>068-073>075-011645-
/O.NEW.KMPX.FW.A.0005.150402T1500Z-150403T0000Z/
MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-REDWOOD-BROWN-NICOLLET-
338 AM CDT WED APR 1 2015

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES043...044...045...048...049...050...051...052...
053...054...055...056...057...058...059...060...061...062...
064...065...066...067...068...073...074 AND 075...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 043...044...045...048... 
  049...050...051...052...053...054...055...056...057...058... 
  059...060...061...062...064...065...066...067...068...073... 
  074 AND 075. 

* WIND...SUSTAINED WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...FALLING TO 15 TO 20 PERCENT BY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BORGHOFF

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Mar 31, 3:26 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 31, 3:26 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT TUE MAR 31 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 325 PM CDT TUE MAR 31 2015

THE PRIMARY CONCERN IN THE SHORT TERM PERIOD WILL BE THUNDERSTORM
DEVELOPMENT AND INTENSITY ON WEDNESDAY AFTERNOON AND STRONG WINDS AS
A COLD FRONT APPROACHES THE AREA.

IN THE MEANTIME...TONIGHT WILL BRING A GRADUAL INCREASE IN MID/HIGH
CLOUDS AND STRENGTHENING WINDS AS THE WARM FRONT ASSOCIATED WITH THE
LOW PRESSURE SYSTEM LIFTS INTO SOUTHWESTERN MINNESOTA. TEMPERATURES
OVER THE MN RIVER VALLEY SHOULD PLATEAU AFTER MIDNIGHT...AND REMAIN
NEARLY STEADY AS SOUTHERLY WINDS INCREASE AHEAD OF THE FRONT.

BY LATE MORNING WEDNESDAY...BUFKIT PROFILES INDICATE WINDS ALONG AND
SOUTH OF THE MN RIVER VALLEY HAVE THE POTENTIAL TO REACH SUSTAINED
SPEEDS OF 30 TO 35 MPH...WITH GUSTS INTO THE 40S. HAVE THEREFORE
ISSUED A WIND ADVISORY FOR MUCH OF WEST AND SOUTH CENTRAL MN.
MOISTURE POOLING/ADVECTION AHEAD OF THE FRONT ARE EXPECTED TO KEEP
RELATIVE HUMIDITY VALUES IN CHECK /AS ALSO ILLUSTRATED BY THE
FORECAST SOUNDINGS/...WHICH WILL MINIMIZE FIRE WEATHER CONCERNS ON
WEDNESDAY EVEN THOUGH THE WINDS WILL BE STRONG.

AS THE FRONT ARRIVES...SEVERAL OF THE HI-RES MODELS APPEAR TO BE
DEPICTING DEVELOPMENT IN A REASONABLE MANNER...WITH A SW-NE ORIENTED
LINE OF SHOWERS AND THUNDERSTORMS DEVELOPING FROM SOUTHWEST MN TO
THE TWIN CITIES TO RICE LAKE WISCONSIN BETWEEN 21Z WED AND 00Z THU.
AS FAR AS THE POTENTIAL FOR SEVERE STORMS IS CONCERNED...STILL LOOKS
LIKE THE PRIMARY AREA WOULD BE SOUTHERN MN WHERE THE OPPORTUNITY FOR
SURFACE-BASED CONVECTION IS GREATER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 315 PM CDT TUE MAR 31 2015

TIMING OF THE COLD FRONT ACROSS THE EASTERN CWA IS THE MAIN
CONCERN INITIALLY. THEN FIRE WEATHER AND WIND CONCERNS DEVELOP
THURSDAY AFTERNOON.

SLOWER MOVEMENT OF THE COLD FRONT INTO THE EVENING LOOKS JUSTIFIED
AS THE UPPER TROUGH SWINGS EAST ACROSS THE CWA. WILL USE A
COMPROMISE NAM/ECMWF SOLUTION...AS THE GFS APPEARS TOO FAST INTO
WEDNESDAY EVENING. INSTABILITY BECOMES SHUNTED SOUTH AS THE FRONT
MAKES PROGRESS EAST INTO THE EVENING AND SHOULD SEE THUNDER
THREAT TRAIL OFF THROUGH 06Z THU. STILL HAVE SOME 0.25 TO 0.50
INCH QPF AMOUNTS OVER THE EASTERN CWA THROUGH THE EVENING.

COOLER AND DRIER CONDITIONS DEVELOP THROUGH THURSDAY
MORNING...WITH STRONG PRESSURE RISES BUILDING INTO THE WESTERN CWA
THROUGH LATE MORNING/AFTERNOON. THIS SHOULD INCREASE
WEST/NORTHWEST WINDS IN THE WAKE OF THE FRONT...WITH SOME GUSTS
35-40 MPH ONCE AGAIN. THIS ALONG WITH THE DRIER AIR MOVING
IN...AND DECENT MIX OF THE BOUNDARY LAYER WILL YIELD SOME LOWER
HUMIDITY VALUES DURING THE AFTERNOON...ESPECIALLY ACROSS THE
MINNESOTA CWA. WILL HAVE TO MONITOR FOR CRITICAL FIRE WEATHER DAY
ONCE AGAIN.

THE LONG TERM MODELS ARE IN FAIR AGREEMENT INTO WEEKEND...WITH
COOLER AND DRIER CONDITIONS. STILL SEE SOME CHANCE OF A MIXED
LIGHT RAIN/SNOW EVENT OVER THE AREA SUNDAY AND SUNDAY NIGHT. THE
WESTERN TROUGH MOVES ASHORE WITH BRIEF RIDING INTO THE
WEEKEND...BUT THE MAIN BAROCLINIC ZONE REMAINS ACROSS THE CENTRAL
CONUS INTO EARLY NEXT WEEK. THE AREA REMAINS ON THE COOLER SIDE OF
THIS ZONE...WITH BELOW NORMAL TEMPERATURES DEVELOPING ALONG WITH
INCREASING THREAT OF RAIN INTO EARLY NEXT WEEK AS THE
TROUGH/SURFACE LOW PRESSURE SYSTEM MOVES ACROSS THE CENTRAL
PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1243 PM CDT TUE MAR 31 2015

VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH THE MAIN
HIGHLIGHTS BEING INCREASING MID/HIGH CLOUDS...STRENGTHENING
WINDS...AND THUNDERSTORMS NEARING THE AREA AT THE END OF THE
PERIOD. THE BKN DECK OVER WESTERN MN WILL CONTINUE TO MEANDER
EASTWARD ACROSS CENTRAL MN THIS AFTERNOON...AND WESTERN WI THIS
EVENING. OTHERWISE...NOT MUCH TO TALK ABOUT UNTIL TONIGHT WHEN THE
WINDS SHIFT TO SOUTHEASTERLY IN DIRECTION AND INCREASE FROM LIGHT
SPEEDS TO SUSTAINED 15-20KTS WITH GUSTS TO 30 KTS AS A WARM FRONT
LIFTS INTO THE AREA. BY MID MORNING WEDNESDAY...SUSTAINED SPEEDS
COULD BE APPROACHING 30 KTS OVER SOUTHWESTERN MN /KRWF/...WITH
GUSTS NEARING 40 KTS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ON
WEDNESDAY AFTERNOON...WITH KRWF THE FIRST SITE TO BE POTENTIALLY
IMPACTED.

KMSP...
SCT-BKN CLOUDS AROUND 9KFT MOVE INTO THE SITE THIS AFTERNOON...AND
THEN SCT-BKN HIGH CLOUDS /20-25KFT/ PREVAIL TONIGHT. WIND GUSTS
INTO THE MID TEENS ARE POSSIBLE THIS AFTERNOON...THEN SPEEDS
DECREASE BELOW 10 KTS AFTER 22Z AND STAY THERE THROUGH MIDNIGHT.
SHOULD SEE SPEEDS INCREASE TOWARD DAYBREAK AND A SHIFT TO
SOUTHEASTERLY AS THE WARM FRONT APPROACHES...WITH SPEEDS
INCREASING TO 20G30KTS BY MID MORNING WEDNESDAY. SHRA/TS CHANCES
INCREASE TOWARD 00Z THURSDAY.

/OUTLOOK FOR KMSP/
WED NIGHT...VFR. SHRA LKLY/CHC MVFR TSR. WINDS S 20G35KTS.
THU...VFR. WINDS W 20-25G35 KTS.
FRI...VFR. WINDS NW 10-15 KTS.
SAT...VFR. WINDS W 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY FROM 9 AM TO 5 PM CDT WEDNESDAY FOR MNZ064-065-067-
     073>076-082>085-091>093.

WI...NONE.
&&

SHORT TERM...LS
LONG TERM...DWE
AVIATION...LS
Hazardous weather outlook, Mar 31, 3:23 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
323 PM CDT TUE MAR 31 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
012030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
323 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY
AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE...PRIMARILY OVER SOUTHERN MINNESOTA...WITH THE MAIN
HAZARDS BEING LARGE HAIL AND DAMAGING WINDS.

STRONG WINDS OF 25 TO 35 MPH...WITH HIGHER GUSTS...CAN BE
EXPECTED ACROSS MUCH OF THE REGION ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY AFTERNOON
AND EVENING ACROSS SOUTHERN MINNESOTA.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:38 AM CDTFire Weather WatchMPXAnoka, Benton, Brown, Carver, Chippewa, Chisago and 31 more31 hr
Apr 1, 3:38 AM CDTRed Flag WarningMPXBlue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 8 more15 hr
Apr 1, 1:21 PM CDTSpecial Weather StatementMPXChisago, Isanti39 min
Apr 1, 1:59 PM CDTSpecial Weather StatementMPXChisago46 min
Apr 1, 3:50 PM CDTRed Flag WarningMPXBenton, Blue Earth, Brown, Carver, Chippewa, Douglas and 24 more19 hr
Apr 1, 5:22 PM CDTSpecial Weather StatementMPXSherburne38 min
Apr 1, 6:17 PM CDTSpecial Weather StatementMPXSherburne, Wright43 min
Apr 1, 6:59 PM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey46 min

Nearby

Fire Weather Watches in Minnesota, 2015Every fire weather watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.